# SDR DALA2020113003916

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 55,146 hours, 28,124 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Green Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL AT IDLE POWER ON DOWNWARD/BASE INTO ATL.  CONFIRMED W/FA DISSIPATED ONCE ENGINES SPOOLED BACK UP.  DID NOT SMELL AT HIGHER ALTITUDES ON DESCENT.  CORRECTIVE ACTION: OPERATED BOTH ENGINES.  PACKS AND APU, DETECTED SLIGHT ODOR WHILE RUNNING NR 1 ENGINE AND PACK 1 INSPECTED ENGINE HP DUCTING NO OIL/RESIDUE PRESENT.  INSPECTED NR 1 ACM DUCTING NO OIL/ RESIDUE PRESENT.  FOUND GREEN SYSTEM HYD RESERVOIR OVERSERVICED.  DRAINED APPROXIMATELY 1.5 QTS FROM RESERVOIR.  OPENED CRANKPAD & BORESCOPE PLUGS S1 & S2.  C/W BSI, PER A319-20-21 M/M 71-00.  NO RESTRICTIVE ITEMS FOUND.  INSTALLED BORESCOPE PLUGS S1 & S2 & CRANKPAD COVER, PER A319 AMM 72-31.  C/W W/C 7900-2001 FOR LT ENGINE, PER DECISION TABLE ON W/C 0550-2002.  NO CONTAMINATION FOUND.  NO ECS DECONTAMINATION NECESSARY.  INSPECT APU AREA.  NO DEFECTS NOTED.
